# SDR WX0A070746

- Difficulty date: January 16, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N401NV
- Make and model: Doug MD 83
- Aircraft serial: 53244
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 991556163
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER SURFACE DAMAGED AROUND NUT PLATE HOLE STA 1338 RBL 41.  CUT OUT DAMAGED SECTION FROM RBL 31 TO RBL 56 FABRICATED, LOCATED, DRILLED AND INSTALLED REPAIR ANGLE IAW MD80 SRM 51-70-5 FIG 2.
